# SDR SWAA2022051193023

- Difficulty date: April 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TRANSITION ANGLE AT STATION 500A TO 500B HAS CORROSION AROUND THE FASTENER HOLES. / [01] REMOVED .008' MATERIAL; OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] TRANSITION ANGLE TO BE REPLACED FROM STA 460+10 TO 500I ON CARD TTG8Q00BSUBU.;[03] C/W INSPECTION
